# SDR REXA201100873

- Difficulty date: November 26, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 17,877 hours, 15,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FLOOR LEVEL AT GALLEY SERVICE DOOR ALL LIGHTS INOP.  FOUND LOOSE GROUND WIRE J/P10LY.  RE-SECURED IAW AMM 20-00-00.  OPS CHECK GOOD.  OK FOR SERVICE.
